教師資料查詢 | 類別: 期刊論文 | 教師: 曾琇瑱 Tseng Shio-jenn (瀏覽個人網頁)

標題:Some generalizations of Maroni's inequality on time scales
學年99
學期1
出版(發表)日期2011/01/01
作品名稱Some generalizations of Maroni's inequality on time scales
作品名稱(其他語言)
著者Srivastava, H. M.; Tseng, Kuei-Lin; Tseng, Shio-Jenn; Lo, Jen-Chieh
單位淡江大學數學學系
出版者Zagreb: Element d.o.o.
著錄名稱、卷期、頁數Mathematical Inequalities &; Applications 14(2), pp.469–480
摘要The familiar Opial’s inequality is of great interest in differential and difference equations, and is also potentially useful in other areas of mathematical sciences. In an earlier work, we systematically investigated several general Opial-type inequalities on time scales. Here, in this sequel, we propose to present some extensions and generalizations of Maroni’s inequality to hold true on time.
關鍵字
語言英文
ISSN1331-4343
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別克羅埃西亞
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!